# SDR DL72W951019

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND NR 7 SPOILER HAS A HOLE IN IT AND IB BOTTOM END IS WORN DOWN.  MADE BONDED REPAIR PER SRM 51-40-6.
